# SDR CA000307003

- Difficulty date: February 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 24,466 hours
- Engine: Pwa PW123
- System (JASC): 5220 · Emergency Exits
- Part: Valve
- Part number: CMQ1546
- Condition: Failed
- Location: Door Seal
- Component: Ty 1 Emerg Exit, Dhav, 85220283001
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATORS HAVE NOTED PROBLEMS WITH DASH 8 300 FORWARD EMERG TYPE 1 DOOR FAILING TO OPEN DURING THE WINTER MONTHS.  SEVERAL OCCURRENCES HAVE BEEN REPORTED BUT ARE DIFFICULT TO DUPLICATE DUE TO THE DOOR FUNCTIONS NORMALLY AFTER THE A/C WARMS UP.  SERVICE EVALUATION WAS CONDUCTED AND 1 OF 3 A/C EXPERIENCED THIS PROBLEM.  IMPLEMENTATION OF D83 INSPECTION TASK 5220/07 PREVIOUSLY COMPLETED ON A 5A (2500 HRS) HAS BEEN REDUCED TO AN INTERVAL (500 ) HRS.  TASK 5220/08 HAS BEEN REDUCED TO A 5A CHECK FROM 5000 HRS.  OPERATOR AND BOMB CONTINUE TO WORK TOGETHER ON THIS PROBLEM.
